Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking citalopram for anxiety. Suffer from trails in vision. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
My anxiety is high so increased my citalopram to 15mg from 10mg. The last week or so at night if I wake up through the night I have trails in vision is it likely to be anxiety? Been to optician all was ok, gptold Me to get in touch if it gets worse!
Posted Fri, 26 Jul 2013 in General Health
Answered by Dr. Nehal Shah 3 hours later
Thanks for using healthcare magic.

I have gone through your history.

Trails in vision may occcur due to
- Anxiety symptom
- sometimes it may occur normally due to sudden awakening from sleep.
- Inadequate sleep
Ophthalmic reasons had already been ruled out. So i do not see any reason to worry.

If you do not have adequate sleep, consult your doctor for evaluation.
I hope i have addressed your concern.

Feel free to revert to me in case if you have any query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor